St John's Wort

Post a comment













St John's Wort Feedback and Side Effects

I took st. john's wort @ 900mg daily for 2 month duration, but discontinued, as it didn't calm me mentally (although it did calm my body somewhat). I discontinued as it caused me soft stools daily and didn't help me mentally.

Posted by: s r at August 22, 2006 8:04 PM

has anyone ever had a reaction from taking st john wort,like tingly burning sensation around your eyes and nose,and a huge headache? maybe i'ts just me .I quit taking klonipan 4 wks ago I pray for a stop to all this bondage ,i've been diagnoised with having panic attacks and anxiety.It's so hard to go into a store to shop i feel like i'm going to fall and then i get sick to my stomach.It has sucked my life away ,you think you are going crazzzy.does anyone have these symptoms please somebody hear me.........

Posted by: Connie at September 1, 2006 7:35 PM

Connie...I have the exact same feelings that you do, but they occur in relation to university not the store. Have you found a way around these feelings?

Posted by: sad at March 4, 2008 9:04 AM

Has anyone noticed frequent urination when using St. John's wart?

Posted by: Lidovsky at September 4, 2008 11:48 AM

Yes, I have urinated a rediculous ammount today!

Posted by: C. B at May 22, 2015 7:46 PM

Get Help

If you need help please visit www.hopeline.com or call 1-800-442-HOPE.

Demystifying Depression is a great article which helped me understand some of the ways depression was affecting me.

Start a Blog

Many people who are depressed simply lack the ability to channel their energies or express themselves. Sometimes just by writing things down it is easy to feel better about things that happen to you.

If you think expressing yourself or writing your thoughts down might help you then you may want to start a blog. Blogger is 100% free and easy to use.

Here is my friend Heather's Health Bee, which is about recovering from depression and other related illnesses.